maybe dha from algae. best wishes
From: moki bear email@example.com>
Sent: Friday, January 18, 2013 12:55 PM
Subject: [AlternativeAnswers] fish oil
I had started taking this because of high cholesterol. I am allergic to the statins. when I take this supplement, I swell behind the right knee.
what do you think could be going on that would cause the swelling there. I dont think that it is allergic reaction as it is centralized to this one spot. it will (what feels like) pooled with water so big and is so painful that I can't walk on it . so needless to say I stopped taking but feel I need something to help with the cholesterol. suggestions?
[Non-text portions of this message have been removed]
|Reply via web post||Reply to sender||Reply to group||Start a New Topic||Messages in this topic (2)|
Peacefulmind.com Sponsors Alternative Answers-
HEALING NATURALLY- Learn preventative and curative measure to take for many ailments at:
-To INVITE A FRIEND to our healing community, copy and paste this address in an email to them:
To ADD A LINK, RESOURCE, OR WEBSITE to Alternative Answers please Go to:
Community email addresses:
Post message: AlternativeAnswers@yahoogroups.com
List owner: AlternativeAnswersfirstname.lastname@example.org
Shortcut URL to this page: